MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 phone: complete phone number is (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect total bilirubin and when repeated with another bottle of reagent the results were normal.The customer provided the following data: (customer¿s reference range was 3.4-20.5umol/l).Sample 1 initial result was 26.21, repeat result was 10.26.Sample 2 initial result was 22.19, repeat result was 5.73.Sample 3 initial result was 28.71, repeat result was 5.44.Sample 4 initial result was 27.12, repeat result was 11.Sample 5 initial result was 56, repeat result was 37.8.Per the customer, the results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
H6 - adverse event problem: d code corrected.
 
Event or Problem Description
 
Event or Problem Description
The customer reported falsely elevated architect total bilirubin and when repeated with another bottle of reagent the results were normal.The customer provided the following data: (customer¿s reference range was 3.4-20.5umol/l) sample 1 initial result was 26.21, repeat result was 10.26 sample 2 initial result was 22.19, repeat result was 5.73 sample 3 initial result was 28.71, repeat result was 5.44 sample 4 initial result was 27.12, repeat result was 11 sample 5 initial result was 56, repeat result was 37.8 per the customer, the results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot did not identify an increase in complaint activity for the complaint lot.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect total bilirubin reagent lot number 62175uq05 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17557468
Report Number3002809144-2023-00357
Device Sequence Number3435052
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public00380740174965
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number06L45-22
Device Lot Number62175UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/28/2023
09/05/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date08/31/2023
09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6); ARC C16K PRC MOD, 03L77-01, (B)(6); ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient SexUnknown